MathSciNet Relay Station
MathSciNet bibliographic data
MR1678124 (2000f:39028) 39B22
Daróczy, Zoltán On a functional equation of Hosszú type. Math. Pannon. 10 (1999), no. 1, 77–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement